I'm a female in my early 30s and over the last 6 weeks (since late Sept) have suddenly began to have pimples on my face and neck in random places. I have never really suffered with any skin difficulties before even as a teenager. They don't appear to look like acne, i.e. white heads or blackhead, they don't hurt or itch, they just appear to be red pimples that last for 3 days and then dissapear. I do not have oily skin, wear only eye liner and lip stick, no foundation (never have). I am on the contaceptive pill (marvelon - have been for 4yrs), I had not had any change in routine or change in facial care - although I have now tried various different creams / lotions - to no affect.
I did join a gym in Aug and I go 3 - 4 times a week and usually sweat profusely but always shower and use an anti-bacterial wash almost immediately after working out.
I wonder whether it is the gym or whether perhaps it's a late onset allergy or even hormonal changes.
I read the other day that the average age for acne in the UK has gone above 30 for the first time! Dianette or Yasmin would be a better contraceptive pill, as they're anti-androgen. The best prescription lotions are differin or dialacin-t. Over the counter remedies are less effective and i think you should see your doctor anyway to rule out a hormonal imbalance. Love loiloi xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.